Alert archive / Wisconsin / Winter Weather Advisories in 2021
Winter Weather Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this winter weather advisory at Feb 23, 2021, 8:05 PM CST for Marinette County, Wisconsin. It took effect at Feb 23, 2021, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2021, 8:05 PM CST (02:05 UTC)
- In effect from
- Feb 23, 2021, 9:00 PM CST
- Expired
- Feb 24, 2021, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
County Marinette County, WI
The radar
The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970 WWUS43 KGRB 240205 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 805 PM CST Tue Feb 23 2021 ...SNOW EXPECTED TONIGHT... .A fast moving low pressure system will move across central Wisconsin tonight and bring a moderate snowfall to the northern third of the state. The snow could fall heavily for short periods of time. The snow will result in hazardous travel conditions. WIZ013-241030- /O.CAN.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ /O.NEW.KGRB.WW.Y.0007.210224T0300Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 805 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-073-241030- /O.EXT.KGRB.WW.Y.0006.210224T0300Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 805 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010>012-241030- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ Vilas-Oneida-Forest-Florence- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, and Spread Eagle 805 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Snow accumulations of 3 to 5 inches. * WHERE...Vilas, Florence, Forest and Oneida Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ018-019-021-241030- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ Lincoln-Langlade-Northern Oconto County- Including the cities of Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 805 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Snow accumulations of 3 to 5 inches. * WHERE...Lincoln, Langlade and Northern Oconto County Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kieckbusch
6 follow-up statements
886 WWUS43 KGRB 240419 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1019 PM CST Tue Feb 23 2021 ...SNOW WILL RESULT IN HAZARDOUS TRAVEL OVERNIGHT... .A fast moving low pressure system will move across central Wisconsin tonight and bring a moderate snowfall to the northern third of the state. The snow could fall heavily for short periods of time. The snow will result in hazardous travel conditions. WIZ005-010>012-241100- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ Vilas-Oneida-Forest-Florence- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, and Spread Eagle 1019 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Total snow accumulations of 3 to 5 inches. * WHERE...Vilas, Florence, Forest and Oneida Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ018-019-021-241100- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ Lincoln-Langlade-Northern Oconto County- Including the cities of Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 1019 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Total snow accumulations of 3 to 5 inches. * WHERE...Lincoln, Langlade and Northern Oconto County Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-073-241100- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 1019 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow. Total snow accumulations of 2 to 5 inches, highest north. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-241100- /O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 1019 PM CST Tue Feb 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow. Total snow accumulations of 3 to 5 inches. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kieckbusch
597 WWUS43 KGRB 240936 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 336 AM CST Wed Feb 24 2021 ...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL EARLY THIS MORNING... .A fast moving low pressure system located over east-central Wisconsin at 300 am will race off to the east this morning. Periods of snow and freezing drizzle will continue through daybreak, then diminish from west to east. The wintry precipitation will result in hazardous travel conditions. WIZ005-010>012-018-019-021-241200- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1200Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 336 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Around an inch of additional accumulation is expected. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ022-073-241500- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 336 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Light snow, possibly mixed with some drizzle or freezing drizzle at times. An inch or two of additional accumulation is expected. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ013-241500- /O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 336 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Light snow, possibly mixed with some freezing drizzle at times. An inch or two of additional accumulation is expected. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ JS
478 WWUS43 KGRB 241146 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 546 AM CST Wed Feb 24 2021 ...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE MORNING COMMUTE... .A fast moving low pressure system located over central Lake Michigan at 530 am will race off to the east this morning. Periods of light snow and freezing drizzle will continue through the morning commute before ending. The wintry precipitation will result in hazardous travel conditions. WIZ005-010>012-018-019-021-241400- /O.EXT.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 546 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Up to an inch of additional accumulation is expected. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...Until 8 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ022-073-241500- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 546 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and drizzle or freezing drizzle. Up to an inch of additional accumulation is expected. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ013-241500- /O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 546 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Around an inch of additional accumulation is expected. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ JS
710 WWUS43 KGRB 241242 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 642 AM CST Wed Feb 24 2021 ...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE MORNING COMMUTE... .A fast moving low pressure system located over western Lower Michigan at 630 am will race off to the east this morning. Periods of light snow and freezing drizzle will continue through the morning commute before ending. The wintry precipitation will result in hazardous travel conditions. WIZ005-010>012-018-019-021-241400- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 642 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Less than an inch of additional accumulation is expected. * WHERE...Portions of north central and northeast Wisconsin. * WHEN...Until 8 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ022-073-241500- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 642 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and drizzle or freezing drizzle. Less than an inch of additional accumulation is expected. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ WIZ013-241500- /O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 642 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Less than an inch of additional accumulation is expected. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ JS
973 WWUS43 KGRB 241405 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 805 AM CST Wed Feb 24 2021 ...WINTRY PRECIPITATION WILL RESULT IN HAZARDOUS TRAVEL FOR THE MORNING COMMUTE... .A fast moving low pressure system located over western Lower Michigan will race off to the east this morning. Periods of light snow and freezing drizzle will continue through the morning commute before ending. The wintry precipitation will result in hazardous travel conditions. WIZ005-010>012-018-019-021-241515- /O.EXP.KGRB.WW.Y.0006.000000T0000Z-210224T1400Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Northern Oconto County- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, Antigo, Mountain, Lakewood, and Townsend 805 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow will taper off through the rest of the morning; however, roads will remain snow covered and slippery. $$ WIZ022-073-241515- /O.CON.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 805 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and drizzle or freezing drizzle. Less than an inch of additional accumulation is expected. * WHERE...Southern Marinette County and Door Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ013-241515- /O.CON.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 805 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Periods of light snow and freezing drizzle. Less than an inch of additional accumulation is expected. * WHERE...Northern Marinette County County. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
217 WWUS43 KGRB 241526 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 926 AM CST Wed Feb 24 2021 .Light snow and drizzle or freezing drizzle will taper off across the area this morning. Roads will continue to be snow covered and slippery. WIZ013-241630- /O.EXP.KGRB.WW.Y.0007.000000T0000Z-210224T1500Z/ Northern Marinette County- Including the cities of Niagara and Wausaukee 926 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Light snow will diminish across the area this morning; however, snow covered and slippery roads will linger into the early afternoon. Little to no additional accumulation is expected. $$ WIZ022-073-241630- /O.EXP.KGRB.WW.Y.0006.000000T0000Z-210224T1500Z/ Door-Southern Marinette County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, and Middle Inlet 926 AM CST Wed Feb 24 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Light snow will diminish across the area this morning; however, snow covered and slippery roads will linger into the early afternoon. Little to no additional accumulation is expected. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Feb 23, 5:47 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 23, 5:47 PM CST, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 547 PM CST Tue Feb 23 2021 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 315 PM CST Tue Feb 23 2021 An Alberta Clipper system will bring a mixture of snow and rain to the area this evening, which should change to all snow across the north. Snow to water ratios combined with expected precipitation amounts should result in snow accumulations of 2 to 5 inches north of a Merrill to Fish Creek line, with less as you go south. The precipitation could end as some drizzle or freezing drizzle late tonight as there is no longer saturation where it is cold enough for ice crystals. Lows tonight will 10 to 15 degrees above normal. The precipitation should be mostly snow by daybreak, and it should end from west to east before noon. There is not much cold air behind this system, so above normal temperatures are expected again tomorrow afternoon. .LONG TERM...Wednesday Night Through Tuesday Issued at 315 PM CST Tue Feb 23 2021 Temperatures will generally be at or above normal through the forecast period with a couple opportunities for precipitation. Wednesday night into Friday...Kept a slight chance on PoPs across the north, mainly from 00Z to 12Z Thu, as some weak mid-level energy and a surface trough moves through. Moisture is limited, but there may be just enough in the snow growth zone to generate some light snow showers or flurries. Accumulations will be minimal with any QPF confined to Vilas County. Quiet conditions are expected elsewhere and will continue into Friday. Temperatures during this time will be a little below normal on Thursday, then closer to normal on Friday as winds shift to the southwest. Highs on Friday will be in the mid-30s. Friday night into Saturday...A clipper moves from the northern Rockies towards the western Great Lakes, which is accompanied by a mid-level shortwave and upper level jet energy. These features will combine to produce a better chance of snow, particularly across the north. A couple inches of accumulation are possible, currently concentrated north of Hwy 29 where better dynamics and moisture are available. Timing still varies among the three main long range models, but trending towards higher confidence for at least some snow in the Friday night to Saturday time frame. Rest of the weekend...After the clipper moves through conditions look quiet for the rest of the weekend. Temperatures will be at or a couple degrees above normal. Early next week...Models diverge on the handling of surface features by this point, but with the overall flow still somewhat active there will be chances for light snow at times. No big weather systems are on the horizon for early next week, but there is a dip in the 850 mb temps which could bring about below normal temps on Monday and/or Tuesday next week. && .AVIATION...for 00Z TAF Issuance Issued at 537 PM CST Tue Feb 23 2021 A potent low pressure system will bring a swath of snow across northern WI (especially along and north of a line from Wausau to Sturgeon Bay), with a mix of snow, rain and patchy freezing rain in parts of central and east central WI. Widespread IFR/LIFR conditions are anticipated over most of the region. Current indications support the heavy snow band shifting slightly farther south than the previous forecast, so have gone more pessimistic with the AUW/CWA TAFs. The precipitation will taper off in the early to mid morning on Wednesday, with clearing skies anticipated in the late morning and early afternoon. Gusty northwest winds will develop as the low pressure system pulls out of the region early Wednesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 AM CST Wednesday for WIZ005- 010>013-018-019-021. Winter Weather Advisory from 9 PM this evening to 6 AM CST Wednesday for WIZ022-073. && SHORT TERM.....RDM LONG TERM......KLJ AVIATION.......Kieckbusch
Hazardous weather outlook, Feb 23, 3:07 PM CST, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 307 PM CST Tue Feb 23 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 307 PM CST Tue Feb 23 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Hazardous travel conditions are expected tonight, especially across northern Wisconsin. A mixture of rain and snow will arrive in central and northcentral Wisconsin by early evening and across the remainder of the area during the middle to late evening hours. It should change to mostly snow later tonight. The precipitation should be largely snow north of a Merrill to Fish Creek line, with accumulations of 2 to 5 inches. Further south there will be less snow along with some rain or freezing rain. Snow accumulations should be less than an inch south of highway 29. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The slippery travel conditions will persist Wednesday morning as the precipitation comes to an end. Hazardous travel is possible Friday night into Saturday morning due to light snow showers. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements tonight into Wednesday morning to the National Weather Service in Green Bay. LMZ521-522-541>543-242115- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 307 PM CST Tue Feb 23 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The probability for widespread hazardous weather is low. RDM/KLJ
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:40 AM CST | Small Craft Advisory | GRB | 14 hr |
Nearby
Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.